# SDR UIEA2018071601482

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME SPLICE AT MAIN CABIN STA 554 BETWEEN STA 16L AND 17L. REMOVED, LOCATED AND DRILLED AND INSTALLED FUSELAGE FRAME SPLICE AT MAIN CABIN STA 544 BETWEEN STA 554 BETWEEN STA 16L AND 17L PER SRM 51-40-02-06-0.
